# SDR AALA201506269002

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 51,791 hours, 19,048 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12425
- Condition: Defective
- Location: Seat Row 6
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6 PAX OXYGEN MASK DEPLOYED.  MASK CONNECTION BROKEN 6ABC.  R & R THE OXYGEN MASK IAW AMM 35-21-43.  DROP CHECKED IAW AMM 35-23-00-710-001-A.
